# SDR SWAA2022020766491

- Difficulty date: February 1, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-43; AFT PIT STA 727G+11-757; LBL21; WL153; Z-CHANNEL; CORROSION ADJACENT TO SEVERAL FASTENER HOLES ON UPPER SURFACE AND 4EA ON LOWER SURFACE; MRK'D. ; / [01] REMOVED CORROSION ON Z ANGLE IAW SRM 51-10-02-0G-0 ITEM 15; [02] EVALUATED ALLOWABLE LIMITS; .040 ORIGINAL 'T' .026 REMAINING .024 LOSS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL USED #AAR 36649 DUE 12/08/22; [03] VERIFIED STEP 1; [04] VERIFIED STEP 2; [05] VERIFIED ITEMS 1 THROUGH 4 OUT OF LIMITS; [06] REMOVED DAMAGE SECTION : CUT OUT BETWEEN STA 727G- 727F AND 787-807 IAW SRM 53-00-53-2R-5; [07] VERIFIED ITEM 6; [08] VERIFIED MATERIAL ID REPAIR PARTS IS BAC1496-377 7075-T6 TAG#A108167 IAW SRM 53-00-53-2R-5 REPAIR 5; [09] VERIFIED ITEM 8; [10] VERIFIED STEPS 8 & 9; [11] FABRICATED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5; [12] VERIFIED STEP 11 IS COMPLETE; [13] VERIFIED ITEMS 11 AND 12 OK TO TREAT AND PRIME
